# SDR CA970306010

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Tripped
- Location: #6  Slat
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) SLATS DID NOT EXTEND WHEN SELECTED. FOUND #6 ACTUATOR TRIPPED. REPLACED #6 SLAT ACTUATOR.
